Skip to Content
Children's Tylenol Oral Suspension Medicine, Kids' Liquid medicine Pain Reliever & Fever Reducer for Cold + Flu Symptoms, Aspirin-, Ibuprofen- & Alcohol- Free, Strawberry, 4 fl. oz

Price:

47.07 CA$


8Greens Supergreens Tablets | Super Greens Powder Superfood, Metabolism Immunity & Focus, Daily Greens Effervescent Tablets, Organic: Aloe Vera, Spirulina, Chlorella, Peach, Tube 60 Servings.
8Greens Supergreens Tablets | Super Greens Powder Superfood, Metabolism Immunity & Focus, Daily Greens Effervescent Tablets, Organic: Aloe Vera, Spirulina, Chlorella, Peach, Tube 60 Servings.
185.35 CA$
185.35 CA$
Creatine Monohydrate Powder - Micronized for Enhanced Absorption, Supports Muscle Growth, Strength & Recovery - Unflavored, 500g
Creatine Monohydrate Powder - Micronized for Enhanced Absorption, Supports Muscle Growth, Strength & Recovery - Unflavored, 500g
96.67 CA$
96.67 CA$

Children's Tylenol Oral Suspension Medicine, Kids' Liquid medicine Pain Reliever & Fever Reducer for Cold + Flu Symptoms, Aspirin-, Ibuprofen- & Alcohol- Free, Strawberry, 4 fl. oz

https://nutricity.ca/web/image/product.template/81957/image_1920?unique=1a974d0
(0 review)
6 sold in last 24 hours
  • 4-fluid ounce bottle of Children's Tylenol Oral Suspension Medicine with acetaminophen to temporarily relieve minor aches and pains as well as cold and flu symptoms in children, including sore throat, headache and fever
  • This kids' cold & flu symptom medicine also helps relieve minor aches & pains including toothaches and headaches and temporarily reduces fever with an ibuprofen-, aspirin- and alcohol-free formula
  • Each 5-milliliter dose of this oral suspension medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen for effective cold and flu symptom relief including minor aches and pains, headache, and sore throat
  • Our kids' cold & flu symptom medicine come in a kid-friendly strawberry flavor that is gentle on the tummy and can be used by children ages 2 to 11 years old
  • Tylenol is the #1 pediatrician recommended brand for pain and fever relief, and has been used by parents for over 60 years

47.07 CA$ 47.07 CAD 47.07 CA$ Tax Included

Not Available For Sale

(47.07 CA$ / Units)
3 people are viewing this right now

  • Expiry Date
  • Ingredients
  • Brand

This combination does not exist.

Contact Us
Acetaminophen
Ingredients Glycerin, Flavors, Purified Water, Sucralose, Sodium Benzoate, Xanthan Gum, High Fructose Corn Syrup, Fd&c Red No. 40, Microcrystalline Cellulose And Carboxymethylcellulose Sodium, Sorbitol Solution, Active Ingredient (in Each 5 ML) Acetaminophen 160 Mg Purpose Pain Reliever/fever Reducer Inactive Ingredients Anhydrous Citric Acid
Expiry Date Sep 2027
Brand Tylenol
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Intended for kids ages 2 to 11 years, Children's Tylenol Oral Suspension Medicine provides temporary relief from a range of cold and flu symptoms, including minor aches and pains, headache and sore throat. Each 5-milliliter dose of this kids' pain relief medicine contains 160 milligrams of the pain reliever and fever reducer acetaminophen to temporarily reduce fever and help relieve minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This children's cold & flu symptom medicine also comes in a kid-friendly strawberry flavor and is ibuprofen-, aspirin- and alcohol-free, and is gentle on the tummy. From the #1 pediatrician recommended brand for pain & fever relief, Tylenol has been used by parents for over 60 years.

Important information

Ingredients

Active ingredient (in each 5 mL) Acetaminophen 160 mg Purpose Pain reliever/fever reducer Inactive ingredients Anhydrous citric acid, FD&C red no. 40, flavors, glycerin, high fructose corn syrup, microcrystalline cellulose and carboxymethylcellulose sodium, purified water, sodium benzoate, sorbitol solution, sucralose, xanthan gum

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.94 x 1.94 x 4.94 inches; 6.24 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products